# SDR CALA0800028

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547960
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BIN DOOR CUTOUT AFT FRAME CRACKED AT LOWER STOP PAD.  REPLACED FRAME PER EA 5310-04443, BAC DRAWING 65-47960 AND SRM 51-40-02.
